# SDR AALA200801180

- Difficulty date: May 2, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- Aircraft time: 67,827 hours
- Engine: Pwa JT8D219
- Engine time: 12,371 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, R, M
- Precautionary procedure: E, A

## Discrepancy

COS INFLIGHT T656/02MAY SAN TO ORD - NUMBER TWO ENGINE COMPRESSOR STALLED.  HIGH ENGINE GAS TEMPERATURE NOTED.  CREW SHUT NUMBER TWO ENGINE DOWN.  LANDED COS WITHOUT INCIDENT.  SINGLE ENGINE TIME TWENTY FIVE MINUTES.  REPLACED NUMBER TWO ENGINE DUE TO OIL QUANTITY LOSS ON 04 MAY AT COS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
